An Extension of a Theorem on Cesàro Summability


Numerical Functional Analysis and Optimization, vol.42, pp.474-479, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2021
  • Doi Number: 10.1080/01630563.2021.1887215
  • Title of Journal : Numerical Functional Analysis and Optimization
  • Page Numbers: pp.474-479
  • Keywords: Absolute summability, almost increasing sequences, Cesaro mean, Holder's inequality, infinite series, Minkowski's inequality


© 2021 Taylor & Francis Group, LLC.This paper presents a general theorem dealing with absolute Cesàro summability of the series (Formula presented.) under weaker conditions.